EconPapers    
Economics at your fingertips  
 

Regularity Criterion for Weak Solution to the 3D Micropolar Fluid Equations

Yu-Zhu Wang and Zigao Chen

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: Regularity criterion for the 3D micropolar fluid equations is investigated. We prove that, for some T > 0, if ∫0T∥vx3∥Lϱρdt

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/456547

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:456547

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:456547